# SDR CA090505002

- Difficulty date: May 4, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Bell 206L-3
- Aircraft time: 4,169 hours
- Engine: Allsn 250C30P
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: 206023119063
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 4,185 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A POST LEASE INSP, THE ENGINEER NOTICED A CRACK IN THE PAINT ON THE SUPPORT, UPPER LT FOR THE HORIZONTAL FIN ASSY. HE REMOVED THE SUPPORT TO VERIFY THAT IS WAS A CRACK, ON THE BACK SIDE OF THE SUPPORT THE CRACK SHOWED THROUGH. THE CRACK IS 2.25 INCHES LONG.
